Alert archive / Indiana / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 2, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Feb 11, 2009, 2:44 PM EST for Dearborn County, Franklin County, Ripley County, Indiana; Butler County, Hamilton County, Ohio. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 11, 2009, 2:44 PM EST (19:44 UTC)
- Expired
- Feb 11, 2009, 3:30 PM EST
- In force
- 46 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Dearborn County, IN, Franklin County, IN, Ripley County, IN, Butler County, OH, Hamilton County, OH
The radar
The Cincinnati radar (KILN), 112 km from the middle of the area, began a volume at 19:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 11, 2:57 PM EST | NON-TSTM WND DMG | Bright, IN | SEVERAL TREES DOWN. LARGE TREE ON POWER LINE. ANOHER ON HOUSE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 11, 11:38 AM EST | Tornado Watch | SPC | 6 hr |
| Feb 11, 1:59 PM EST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.7 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 622 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 468 m²/s²
- 0-3 km storm-relative helicity
- 468 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KILN 111944
SVRILN
INC029-047-137-OHC017-061-112030-
/O.NEW.KILN.SV.W.0002.090211T1944Z-090211T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
244 PM EST WED FEB 11 2009
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DEARBORN COUNTY IN SOUTHEAST INDIANA...
FRANKLIN COUNTY IN SOUTHEAST INDIANA...
RIPLEY COUNTY IN SOUTHEAST INDIANA...
SOUTHWESTERN BUTLER COUNTY IN SOUTHWEST OHIO...
NORTHWESTERN HAMILTON COUNTY IN SOUTHWEST OHIO...
* UNTIL 330 PM EST.
* AT 242 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS TO
70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 18
MILES NORTHWEST OF NAPOLEON TO 9 MILES WEST OF HOLTON TO 11
MILES WEST OF NEW MARION...MOVING EAST AT 55MPH.
* LOCATIONS IMPACTED INCLUDE...
OSGOOD...
VERSAILLES...
OLDENBURG...
BATESVILLE...
MILAN...
MOORES HILL...
DILLSBORO...
BROOKVILLE...
IN ADDITION...HOLTON...NEW MARION...OTTER VILLAGE...NAPOLEON...
REXVILLE...BENHAM...ANDERSONVILLE AND BUENA VISTA ARE NEAR THE PATH
OF THESE SEVERE THUNDERSTORMS.
THESE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. STAY AWAY
FROM WINDOWS
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM EST WEDNESDAY EVENING
FOR SOUTHEAST INDIANA AND NORTHERN KENTUCKY AND SOUTHWEST OHIO. A
TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM EST WEDNESDAY
EVENING FOR SOUTHEASTERN INDIANA AND NORTHEAST KENTUCKY AND
SOUTHWESTERN OHIO.
LAT...LON 3927 8531 3950 8531 3952 8503 3951 8482
3953 8480 3927 8472 3913 8477 3895 8509
3891 8524 3891 8545 3920 8546
TIME...MOT...LOC 1943Z 256DEG 42KT 3936 8559 3913 8553
3896 8553
$$
AR2 follow-up statements
000
WWUS51 KILN 112014
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
314 PM EST WED FEB 11 2009
INC029-047-137-OHC017-061-112030-
/O.CON.KILN.SV.W.0002.000000T0000Z-090211T2030Z/
FRANKLIN IN-DEARBORN IN-RIPLEY IN-HAMILTON OH-BUTLER OH-
313 PM EST WED FEB 11 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EST
FOR RIPLEY...DEARBORN AND FRANKLIN COUNTIES IN SOUTHEAST INDIANA...
AND SOUTHWESTERN BUTLER AND NORTHWESTERN HAMILTON COUNTIES IN
SOUTHWEST OHIO...
AT 311 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS TO 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM LAUREL TO BENHAM...MOVING EAST AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
MILAN...MOORES HILL...DILLSBORO...BROOKVILLE...LAWRENCEBURG...HIDDEN
VALLEY...GREENDALE AND BRIGHT.
IN ADDITION...PEPPERTOWN...METAMORA...FRIENDSHIP...SUNMAN...
INTERSTATE 74 AT STATE ROUTE 101...PENNTOWN...FARMERS RETREAT AND
BLOOMING GROVE ARE NEAR THE PATH OF THESE STORMS.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3927 8531 3950 8531 3952 8503 3951 8482
3953 8480 3927 8472 3913 8477 3895 8509
3893 8520 3891 8524 3891 8538
TIME...MOT...LOC 2013Z 255DEG 42KT 3949 8520 3897 8522
$$000
WWUS51 KILN 112025
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
325 PM EST WED FEB 11 2009
INC029-047-137-OHC017-061-112035-
/O.EXP.KILN.SV.W.0002.000000T0000Z-090211T2030Z/
FRANKLIN IN-DEARBORN IN-RIPLEY IN-HAMILTON OH-BUTLER OH-
325 PM EST WED FEB 11 2009
...THE SEVERE THUNDERSTORM WARNING FOR RIPLEY...DEARBORN AND FRANKLIN
COUNTIES IN SOUTHEAST INDIANA...AND SOUTHWESTERN BUTLER AND
NORTHWESTERN HAMILTON COUNTIES IN SOUTHWEST OHIO WILL EXPIRE AT 330
PM EST...
THE THUNDERSTORMS HAVE WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
GUSTY WINDS WILL STILL BE POSSIBLE WITH THESE STORMS.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 3927 8531 3950 8531 3952 8503 3951 8482
3953 8480 3927 8472 3913 8477 3895 8509
3893 8520 3891 8524 3891 8538
TIME...MOT...LOC 2025Z 255DEG 42KT 3953 8502 3901 8505
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 11, 1:09 PM EST, 1 hour 35 minutes earlier.
Area forecast discussion, Feb 11, 1:09 PM EST, 1 hour 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
109 PM EST WED FEB 11 2009
.SYNOPSIS...
A DEEPENING SURFACE LOW OVER WESTERN ILLINOIS WILL TRACK INTO
SOUTHERN MICHIGAN BY THIS EVENING...SENDING A QUICK-MOVING COLD
FRONT THROUGH THE OHIO VALLEY. A STRONG PRESSURE GRADIENT TO THE
SOUTH OF THIS LOW WILL RESULT IN WIDESPREAD HIGH WINDS. HIGH
PRESSURE WILL BUILD IN FROM THE SOUTHWEST BY THURSDAY NIGHT.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
SHOWERS ARE ISOLATED EXCEPT NORTH AND WEST OF DAY. UPDATED
FORECAST TO LOWER POPS EARLY BUT RADAR TRENDS SHOW THAT WIDESPREAD
SHOWERS AND THUNDERSTORMS WILL OVERSPREAD THE AREA THIS AFTERNOON.
WIND FIELDS ARE QUITE STRONG AND ANY CONVECTION WILL TAP LOW LEVEL
JET TO SEND POSSIBLE DAMAGING WIND GUSTS TO THE SURFACE. ISOLATED
TORNADOES CANNOT BE RULED OUT IN THIS HIGH SHEAR ENVIRONMENT...
LIMITED BY MARGINAL INSTABILITY. TORNADO WATCH WILL SOON BE ISSUED
FOR CINCINNATI METRO AND EXPANSION OF WATCH AREA IS A STRONG
POSSIBILITY.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/...
FRONT WILL QUICKLY SWEEP THROUGH THE AREA THIS EVENING...WITH
STRONG LOW-LEVEL COLD AIR ADVECTION ENSUING. THIS WILL CREATE
NEARLY VERTICAL LOW-LEVEL THETA SURFACES...WHICH WILL ALLOW STRONG
LOW-LEVEL WINDS TO BE TRANSPORTED DOWN TO THE GROUND. OCCASIONAL
GUSTS APPROACHING 50-KT STILL APPEAR LIKELY. WILL CONTINUE THE
HIGH WIND WARNING ACROSS THE ENTIRE CWA OVERNIGHT TO ACCOUNT FOR
THIS HIGH WIND THREAT. SINCE COMPARISONS OF THIS EVENT TO THE
SEPTEMBER WINDSTORM ARE INEVITABLE...HERE ARE A FEW NOTES.
FIRST...THE SEPTEMBER EVENT OCCURRED DURING PEAK AFTERNOON
HEATING...WHICH RESULTED IN SUPER ADIABATIC LAPSE RATES AND
TURBULENT MIXING OF STRONG WINDS TO THE SURFACE. THIS EVENT WILL
OCCUR AT NIGHT...SO MIXING AND THE ABILITY TO TRANSPORT WINDS WILL
NOT BE AS GREAT. THEREFORE WOULD NOT EXPECT THE HIGHEST GUSTS TO
BE VERY PROLONGED. ALSO...THE SEPT EVENT OCCURRED WITH FULL
FOLIAGE ON THE TREES...WHICH MADE IT MUCH EASIER FOR THEM TO BE
SNAPPED AND TOPPLED. HOWEVER...EVEN THOUGH TREES ARE CURRENTLY
VOID OF LEAVES...THEY HAVE BEEN WEAKENED BY RECENT ICE EVENTS AND
A SATURATED SOIL DUE TO RECENT SNOW MELT AND RAINFALL.
THUS...STILL EXPECT SOME TREE DAMAGE AND SCATTERED POWER OUTAGES
OVERNIGHT.
WINDS WILL CALM TO BELOW ADVY CRITERIA THURSDAY MORNING AS THE SFC
LOW TAKES OFF TO THE NORTHEAST. WINDS WILL STILL BE GUSTY THROUGH
THE DAY WITH GUSTS TO 40 MPH. WEAK COLD AIR ADVECTION WILL STILL
BE IN PLACE...SO TRENDED SLIGHTLY BELOW GUIDANCE FOR HIGHS. HIGH
PRESSURE WILL BUILD IN FROM THE SOUTH THURS NIGHT AND FRI WITH DRY
CONDITIONS. WENT CLOSE TO A MAV/MET BLEND FOR TEMPS THROUGH THIS PERIOD.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
FRIDAY NIGHT WILL BE DRY AS A RIDGE OF HIGH PRESSURE ADVANCES
ACROSS THE EASTERN CONUS. FOR SATURDAY...GFS SUGGESTS AN EXTENDED
PERIOD OF STEADY PRECIPITATION...WHILE THE ECMWF SHOWS A WEAKENING
SURFACE LOW MOVING INTO AN UPPER RIDGE. WENT WITH CHANCE POPS FOR
RAIN AND SNOW...CLOSER TO THE ECMWF SOLUTION.
SUNDAY WILL BE DRY WITH EXCEPTION OF A FEW SHOWERS THAT MAY AFFECT
EASTERN LOCATIONS. HIGH PRESSURE WILL REMAIN NEARLY STATIONARY OVER
THE OHIO VALLEY ON MONDAY AND TUESDAY...EXTENDING THE PERIOD OF DRY
WEATHER.
TEMPERATURES WILL START OUT ABOVE NORMAL ON FRIDAY WITH HIGHS IN THE
40S. READINGS WILL SLIP TO NEAR NORMAL SATURDAY THROUGH
TUESDAY...WITH HIGHS AROUND 40 AND LOWS IN THE 20S.
&&
.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
CONVECTIVE LINE WILL MOVE INTO AREA NEAR/AFTER 20Z...AFFECTING
KCVG/KLUK...THEN UP TO KCMH/KLCK NEAR 23Z. KLCK/KCMH WILL CONTINUE
WTH VFR CIGS PRIOR TO THIS TIME. HAVE TRIED TIMING THE CB AND
LOWERED VSBYS/CIGS ASSOC WTH CONVECTIVE LINE. SEVERE STORMS
POSSIBLE WITH LINE...BUT GENERALLY GUSTS TO 35-45KTS. VERY LITTLE
LIGHTNING CURRENTLY OBSERVED WITH THIS LINE OVR KY ATTM. THE MORE
SEVERE WIND WILL COME BEHIND THE CONV LINE WHERE GUSTS FROM 50 TO
APPROACHING 60KTS ESPECIALLY FROM 22Z-04Z IN THE SW AND 23-06Z IN
THE EAST. KILN SNDG AT 12Z HAD 50KTS AT JUST 25K FT. 18Z SNDG TO
BE RELEASED...AND AM ANTICIPATING THESE WINDS TO BE MUCH CLOSER TO
SFC WTH MIXING OCCURRING...THEN TRANSPORTED DOWN TO THE SFC FROM
ABOUT 22Z ONWARD.
OUTLOOK...MVFR CEILINGS ARE LIKELY THURSDAY. MVFR CEILINGS AND
MVFR/IFR VISIBILITIES ARE POSSIBLE LATE FRIDAY NIGHT INTO SUNDAY
WITH RAIN/SNOW.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...HIGH WIND WARNING UNTIL 5 AM EST THURSDAY FOR OHZ026-034-035-
042>046-051>056-060>065-070>074-077>082-088.
KY...HIGH WIND WARNING UNTIL 5 AM EST THURSDAY FOR KYZ089>100.
IN...HIGH WIND WARNING UNTIL 5 AM EST THURSDAY FOR INZ050-058-059-
066-073>075-080.
&&
SYNOPSIS...HAWBLITZEL
NEAR TERM...CONIGLIO
SHORT TERM...HAWBLITZEL
LONG TERM...CONIGLIO
AVIATION...JDRHazardous weather outlook, Feb 11, 2:08 PM EST, 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 208 PM EST WED FEB 11 2009 INZ058-059-066-KYZ100-OHZ045-046-052>056-060>065-070>074-080>082-088- 121915- FAYETTE IN-UNION IN-FRANKLIN IN-LEWIS-UNION OH-DELAWARE-CHAMPAIGN- CLARK-MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE- FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING- HIGHLAND-ADAMS-PIKE-SCIOTO- 208 PM EST WED FEB 11 2009 ...HIGH WIND WARNING IN EFFECT UNTIL 5 AM EST THURSDAY... ...TORNADO WATCH 18 IN EFFECT UNTIL 9 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING. TORNADO WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HAZARDOUS WEATHER IS NOT ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. INZ050-OHZ026-034-035-042>044-051-121915- WAYNE-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-MIAMI- 208 PM EST WED FEB 11 2009 ...HIGH WIND WARNING IN EFFECT UNTIL 5 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING. AS LOW PRESSURE TRACKS ACROSS THE GREAT LAKES TODAY...A COLD FRONT WILL QUICKLY SWEEP THROUGH THE OHIO VALLEY LATE THIS AFTERNOON. A LINE OF THUNDERSTORMS IS EXPECTED TO DEVELOP ALONG AND AHEAD OF THE FRONT...WITH THE POTENTIAL TO PRODUCE DAMAGING WINDS AND A FEW TORNADOES. AFTER THE FRONT PASSES...WINDS WILL INCREASE FROM THE WEST. WINDS WILL BECOME VERY STRONG WITH GUSTS UP TO 60 MPH POSSIBLE OVERNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HAZARDOUS WEATHER IS NOT ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. INZ073>075-080-KYZ089>099-OHZ077>079-121915- RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON- CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-HAMILTON- CLERMONT-BROWN- 208 PM EST WED FEB 11 2009 ...HIGH WIND WARNING IN EFFECT UNTIL 5 AM EST THURSDAY... ...TORNADO WATCH 16 IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING. TORNADO WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HAZARDOUS WEATHER IS NOT ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 11, 2:37 PM EST | Severe Thunderstorm Warning | ILN | Ohio, Switzerland | 53 min |
| Feb 11, 5:15 PM EST | Severe Thunderstorm Warning | ILN | Ohio, Switzerland | 45 min |
| Feb 11, 3:26 PM EST | Severe Thunderstorm Warning | ILN | Brown, Clermont | 49 min |
| Feb 11, 4:21 PM EST | Severe Thunderstorm Warning | ILN | Adams, Scioto | 39 min |
| Feb 11, 4:33 PM EST | Severe Thunderstorm Warning | ILN | Adams, Clinton, Fairfield, Fayette, Greene, Highland and 4 more | 42 min |
| Feb 11, 5:02 PM EST | Severe Thunderstorm Warning | ILN | Scioto | 13 min |
| Feb 11, 5:06 PM EST | Severe Thunderstorm Warning | ILN | Fairfield, Fayette, Franklin, Licking, Madison, Pickaway | 54 min |
| Feb 11, 5:14 PM EST | Severe Thunderstorm Warning | ILN | Fairfield, Hocking, Pickaway, Ross | 46 min |
| Feb 11, 5:21 PM EST | Severe Thunderstorm Warning | ILN | Champaign, Clark, Greene, Logan, Miami, Montgomery | 38 min |
| Feb 11, 5:31 PM EST | Severe Thunderstorm Warning | ILN | Delaware, Licking | 44 min |
| Feb 11, 5:40 PM EST | Severe Thunderstorm Warning | ILN | Butler, Darke, Miami, Montgomery, Preble, Shelby | 50 min |
| Feb 11, 5:40 PM EST | Severe Thunderstorm Warning | ILN | Brown, Clermont, Clinton, Hamilton, Highland, Warren | 50 min |
| Feb 11, 5:42 PM EST | Severe Thunderstorm Warning | ILN | Fairfield, Licking | 33 min |
| Feb 11, 5:50 PM EST | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Greene, Warren | 40 min |
| Feb 11, 5:50 PM EST | Severe Thunderstorm Warning | ILN | Hardin, Logan, Union | 19 min |
| Feb 11, 6:11 PM EST | Severe Thunderstorm Warning | ILN | Clinton, Fairfield, Fayette, Franklin, Greene, Highland and 3 more | 49 min |
| Feb 11, 6:15 PM EST | Severe Thunderstorm Warning | ILN | Champaign, Clark, Greene, Logan, Madison, Miami and 2 more | 45 min |
| Feb 11, 6:31 PM EST | Severe Thunderstorm Warning | ILN | Auglaize, Mercer | 31 min |
| Feb 11, 6:44 PM EST | Severe Thunderstorm Warning | ILN | Fairfield, Hocking, Licking, Pickaway | 46 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2009Severe Thunderstorm Warnings in Ohio, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.